# SDR SWIA200616819

- Difficulty date: July 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 1,356 hours, 894 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel Valve
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

STEERING INOP CAUTION ENTERING RAMP AND HYDRAULIC NR 3 SYSTEM DEPLETED.  REPLACED STEERING ACTUATOR SWIVEL VALVE ANTI-ROTATION PIN AND HYDRAULIC LINES IAW CRJ 700 AMM 32-52-10, AND REO 670-32-51-0006.  OPERATIONAL CHECKS GOOD.
